RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2012, Volume 4, Issue 4, Pages 91–107 (Mi ufa171)  

Generalized Webster equation: exact and approximate renormgroup symmetries, invariant solutions and conservation laws

V. F. Kovalevab, R. V. Kulikovb

a M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences, Moscow, Russia
b Ufa State Aviation Technical University, Ufa, Russia

Abstract: The exact point symmetry group for the generalized Webster type equation, which describes nonlinear acoustic waves in lossy channels with variable cross sections, is found. It is shown that, for certain types of cross section profiles $S$, the admitted three-dimensional point symmetry group is extended and group classification problem for different types of $S$ is solved. Optimal systems of one-dimensional subalgebras of the admitted Lie algebra are revealed and the invariant solutions corresponding to these subalgebras are obtained. Approximate renormgroup symmetries and the corresponding approximate analytic solutions, as well as conservation laws to the generalized Webster equation are derived for channels with constant and smoothly varying or constant cross sections and arbitrary initial conditions.

Keywords: Webster equation, exact and approximate renormgroup symmetries, invariant solutions, conservation laws.

Full text: PDF file (286 kB)
References: PDF file   HTML file
UDC: 517.958
Received: 29.10.2012

Citation: V. F. Kovalev, R. V. Kulikov, “Generalized Webster equation: exact and approximate renormgroup symmetries, invariant solutions and conservation laws”, Ufimsk. Mat. Zh., 4:4 (2012), 91–107

Citation in format AMSBIB
\Bibitem{KovKul12}
\by V.~F.~Kovalev, R.~V.~Kulikov
\paper Generalized Webster equation: exact and approximate renormgroup symmetries, invariant solutions and conservation laws
\jour Ufimsk. Mat. Zh.
\yr 2012
\vol 4
\issue 4
\pages 91--107
\mathnet{http://mi.mathnet.ru/ufa171}


Linking options:
  • http://mi.mathnet.ru/eng/ufa171
  • http://mi.mathnet.ru/eng/ufa/v4/i4/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:225
    Full text:67
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019